MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA CRVD GVF INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA CRVD GVF INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-12-008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); No Code Available (3191)
Date of Event 05/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision total knee replacement: the patient presented to the surgeon with a painful knee.Bone scan showed the femur and patella were loose.Infection markers all within normal range.When implants were removed there were signs of osteolysis behind the femoral component central to the anterior chamfer region.No obvious signs of osteolysis on the poly of the insert or patella.Photos taken of implants.Implants discarded.No ae reported.No delay in the surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : dhr reviewed for lot dg9d74000; no deviations/nonconformance's were noted.

Brand Name
SIGMA CRVD GVF INS 2.5 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10075196
Report Number1818910-2020-12345
Device Sequence Number16855975
Product Code JWH
UDI-Device Identifier10603295063209
UDI-Public10603295063209
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1581-12-008
Device Catalogue Number158112008
Device Lot NumberDG9D74000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2020
Supplement Date Received by Manufacturer07/31/2020
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA/OV DOME PAT 3 PEG,32; SIG C/R POROCOAT FEM RT SZ 2; SIG MOD TIB TRAY CEM COCR 2.5; PFC*SIGMA/OV DOME PAT 3 PEG,32; SIG C/R POROCOAT FEM RT SZ 2; SIG MOD TIB TRAY CEM COCR 2.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR